Annales Academiæ Scientiarum Fennicæ

Volumen 21, 1996

Back to main page


The articles are stored in PDF format. Note that some of the figures are not included in the electronic versions.


Alestalo, Pekka, and Jussi Väisälä: Uniform domains of higher order II, pp. 411-437.

Batakis, Athanassios: Harmonic measure of some Cantor type sets, pp. 255-270.

Beardon, A. F.: Some remarks on non-discrete Möbius groups, pp. 69-79.

Bishop, Christopher J.: On a theorem of Beardon and Maskit, pp. 383-388.

Brzezina, Miroslav: A note on the convexity theorem for mean values of subtemperatures, pp. 111-115.

Cao, Chun: The chordal norm of discrete Möbius groups in several dimensions, pp. 271-287.

Chen Huaihui and Peter Lappan: Normal families, orders of zeros, and omitted values, pp. 89-100.

Eiderman, Vladimir, and Matts Essén: Harmonic majorization of in subsets of , , pp. 223-240.

Ekhaus, Michael, and Timo Seppäläinen: Stochastic dynamics macroscopically governed by the porous medium equation for isothermal flow, pp. 309-352.

Freden, Eric M.: Negatively curved groups and the convergence property II: Transitivity in negatively curved groups, pp. 133-150.

Fuglede, Bent: Harmonic morphisms between semi-riemannian manifolds, pp. 31-50.

Gehring, F.W., and G.J. Martin: On the Margulis constant for Kleinian groups, I, pp. 439-462.

Gutlyanskii, V.Ya., and V.I. Ryazanov: On boundary correspondence under quasiconformal mappings, pp. 167-178.

Haas, Andrew: Dirichlet points, Garnett points, and infinite ends of hyperbolic surfaces I, pp. 3-29.

Hilberdink, Titus: On the Taylor coefficients of the composition of two analytic functions, pp. 189-204.

Hinkkanen, A.: Uniformly quasiregular semigroups in two dimensions, pp. 205-222.

Hochmuth, Reinhard: An inhomogeneous Dirichlet problem for a non-hypoelliptic linear partial differential operator, pp. 179-187.

Hotzel, R., and G. Jank: Algebraic Schwarzian differential equations, pp. 353-366.

Iwaniec, Tadeusz, and Gaven Martin: Quasiregular semigroups, pp. 241-254.

Kinnunen, Juha, and Olli Martio: The Sobolev capacity on metric spaces, pp. 367-382.

Kühnau, Reiner: Zur quasikonformen Spiegelung, pp. 101-109.

MacManus, Paul: The complement of a quasimöbius sphere is uniform, pp. 399-410.

McCarthy, John, and Athanase Papadopoulos: Fundamental domains in Teichmüller space, pp. 151-166.

Milman, Mario: A note on Gehring's lemma, pp. 389-398.

Nag, Subhashis: Singular Cauchy integrals and conformal welding on Jordan curves, pp. 81-88.

Niculescu, Constantin P., and Vicentiu Radulescu: A saddle point theorem for non-smooth functionals and problems at resonance, pp. 117-131.

Norton, Alec, and Dennis Sullivan: Wandering domains and invariant conformal structures for mappings of the 2-torus, pp. 51-68.

Tang, Puqi: Regularity and extremality of quasiconformal homeomorphisms on CR 3-manifolds, pp. 289-308.